Thursday, 20 September 2012

It is so good when the steroids wear off!

Part of the Chemo treatment involves a steroid called Dexamethazone or something similar.  This is quite a big dose during the Chemo which then has to be run down, evidently if you stop it suddenly your blood pressure drops so low you can die.  So after Chemo there are 5 days of running the dose down.  It then takes another day to clear out.  So what, I hear you say, well I am pretty certain that it is Dexamethazone that stops me from sleeping properly and, as a result, makes me feel so lethargic during the day. Oh and my voice comes back, so I don't sound like Darth Vader anymore.

Last night I went to bed just before 11:00 and apart from a mid night bathroom stop, slept right through to 8:15 this morning.  Sheer bliss, I feel so much better today!

1 comment:

  1. Great! I'm in Houston and have been waking at 2, getting up at 4 all week. Last night (the one before I travel home), I got 7 hours. Bliss. It's the simple pleasure, huh?

    ReplyDelete